Theta functions for infinite period matrices


Müller, Werner ; Schmidt, Martin U. ; Schrader, Robert



DOI: https://doi.org/10.1155/S1073792896000384
URL: https://academic.oup.com/imrn/article-abstract/199...
Document Type: Article
Year of publication: 1996
The title of a journal, publication series: International Mathematics Research Notices : IMRN
Volume: 1996
Issue number: 12
Page range: 565-587
Place of publication: Oxford
Publishing house: Oxford Univ. Press
ISSN: 1073-7928 , 1687-0247
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik III (Schmidt, M. 2004-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Müller, Werner ; Schmidt, Martin U. ; Schrader, Robert (1996) Theta functions for infinite period matrices. International Mathematics Research Notices : IMRN Oxford 1996 12 565-587 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item